MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CL-977
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had a caesarean section of the lower uterus under intra-spinal anesthesia.The incision was sutured layer by layer with absorbable sutures, and intradermal cosmetic suture.The dressing was changed every other day, and after 24 hours, the far-infrared radiation treatment was performed twice a day.Patient was checked on the 10th day post-operative and got discharged after.However, after 13 days post-operatively, the patient returned to the hospital.The incision was checked, and the left side had an about 1 centimeter dehiscence.The absorbable sutures were showed as strips, unabsorbed, and exposed.The incision site was cleaned, disinfected, and the unabsorbed sutures were cut off.On the 17th day, the patient had another follow-up and the incision was observed to healed well.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13093077
Report Number9612501-2021-02156
Device Sequence Number4268063
Product Code GAM
UDI-Device Identifier10884521044241
UDI-Public10884521044241
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberCL-977
Device Catalogue NumberCL-977
Device Lot NumberD0J1079FY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Initial Report FDA Received Date12/28/2021
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale